# SDR DALA2025052604018

- Difficulty date: May 25, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 61,234 hours, 31,286 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pcu
- Condition: Leaking
- Location: Ailerons
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

SHIP 3147 G HYD RESERVOIR LOW LEVEL IN CRUISE.   R&R LT. INBD AIL PCU REF. TASK CARDS 2714-4001. (7022340).
